MathSciNet Relay Station
MathSciNet bibliographic data
MR2098695 (2005j:42007) 42A50 (28A25 30E25)
Feschiev, Ivan H.; Gocheva-Ilieva, Snezhana G. On the extension of a theorem of Stein and Weiss and its application. Complex Var. Theory Appl. 49 (2004), no. 10, 711–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement